SMITHS MEDICAL ASD, INC. CADD ADMINISTRATION SETS - FLOW STOP; SET, ADMINISTRATION, INTRAVASCULAR
Back to Search Results |
| Model Number |
21-7343-24 |
| Medical Device Problem Code |
Pumping Problem (3016)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/30/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Other, other text: this remediation mdr was generated under protocol b10010116, as a result of warning letter cms# 617147.No problems or issues were identified during the device history record review.No product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed as no product sample was received for evaluation.If the product is returned, the manufacturer will reopen this complaint for further investigation.
Event or Problem Description
It was reported that during prefill, it was noticed that the pump supposedly required 30 milliliters (ml) to completely prefill the system, which clearly did not correlate with the volume removed from the reservoir.The actual remeasured was 4ml physician bolus and with this target of 4ml, only 2.8ml came out.This deviation seems a bit large.The customer was able to reproduce this error with the same system on another pump.With both pumps, we were then able to actually dispense 4 ml with a new system at a target of 4 ml.No patient injury was reported.